MathSciNet Relay Station
MathSciNet bibliographic data
MR2150975 28A80 (31C05 31C20 31C25 42C10)
Needleman, Jonathan; Strichartz, Robert S.; Teplyaev, Alexander; Yung, Po-Lam Calculus on the Sierpinski gasket. I. Polynomials, exponentials and power series. J. Funct. Anal. 215 (2004), no. 2, 290–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement